MathSciNet Relay Station
MathSciNet bibliographic data
MR2032532 14G15 (11G10 11G25 14C25 14F42 19E15)
Kahn, Bruno Équivalences rationnelle et numérique sur certaines variétés de type abélien sur un corps fini. (French) [Rational and numerical equivalence on certain abelian varieties over finite fields] Ann. Sci. École Norm. Sup. (4) 36 (2003), no. 6, 977–1002 (2004).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement